Scientists suspect low-dose effects have led to global epidemic
by Cliff_l on Fri Mar 11, 2005 12:00 AM
by Esperanca on Mon Jun 06, 2005 12:00 AM
by Redindian on Mon Jun 13, 2005 12:00 AM
by Esperanca on Tue Jun 14, 2005 12:00 AM
by Cliff_l on Thu Jun 16, 2005 12:00 AM
by Redindian on Fri Jun 17, 2005 12:00 AM
by Muts21 on Mon Mar 17, 2008 12:00 AM
by Anniedips on Mon Mar 17, 2008 12:00 AM
You are an inspiration. I wish you the best there is. My husband survived three years with stage IV stomach cancer and lost his valiant effort on February 22, 2008. He fought to the very end but his quality of life was not good. Stopped Taxol treatments December 20 (doc wanted to give him a break from chemo which he had resumed in March 2007 due to liver mets). My prayers go with you. Peace.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.